# SDR AU980242

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Condition: Separated
- Location: Elevator Tab Str
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM TAB SEPARATED.  HINGE SEGMENTS TORN FROM ELEVATOR.  SUSPECT CAUSED BY AIRCRAFT OVERSPEED.
